KFUPM ePrints

Items where Author is "Hamid, M."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ragheb and, H. A. and Hamid, M. and Hamid, A. K. and Hussein, M. I. (2002) "� Mathieu Function of Argument and Their Applications to the scattering by lossy Elliptic Cylinder". Journal of Applied Computational Electromagnetic Society Journal, 17 (3). pp. 209-217.

Ragheb, H. A. and Hamid, M. (2001) "Cutoff Wavenumbers of Elliptical Waveguide loaded with Non-Confocal Elliptic Metallic Core". Journal of electromagnetic waves and applications, 15 (1). pp. 25-39.

This list was generated on Sat May 26 03:08:28 2018 AST.